MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SEEKER CROSSING SUPPORT; SUPPORT CATHETER

BARD PERIPHERAL VASCULAR, INC. SEEKER CROSSING SUPPORT; SUPPORT CATHETER
Catalog Number SK15018
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, a patient underwent a angioplasty procedure using the seeker catheter.During the procedure, the seeker allegedly broken completely.It was further reported that the detached piece was left inside the patient.The current status of patient is unknown.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, an image was provided for review.The investigation of the reported event is currently underway.Section a through f - the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: received one seeker crossing support catheter for evaluation.A complete compound break was observed to the distal end of the returned catheter segment.The distal segment was not returned.Upon visual inspection the seeker support catheter was noted to have a circumferential break to the strain relief.Due to the break of the seeker support catheter and reported failure no functional testing will be performed.Two images were received and reviewed.The first image is a photo of the packaging for the seeker crossing catheter.The second image is a xray of the lower leg with the seeker catheter appearing in the posterior tibial artery.The markers are easily seen as the distal marker.Therefore, the investigation is confirmed for the reported detachment of device or device component as the circumferential break was observed to the distal end and the distal segment was not returned.A definitive root cause for the reported detachment could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, g2, g3, h6 (method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent an angioplasty procedure using the seeker catheter.During the procedure, the seeker allegedly broken completely.It was further reported that the tip was detached from the distal tip and the piece was left inside the patient into fragments.However, the current status of patient is unknown.

Brand Name
SEEKER CROSSING SUPPORT
Common Device Name
SUPPORT CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24050667
Report Number2020394-2025-02375
Device Sequence Number13225633
Product Code DQY
UDI-Device Identifier00801741067914
UDI-Public(01)00801741067914(17)270506(10)93SK0027
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K103367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSK15018
Device Lot Number93SK0027
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown